Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 417-428
http://dx.doi.org/10.1155/S1048953399000349

The stationary local sojourn time in single server tandem queues with renewal input

France Telecom, CNET, 4 Parc de la Bérengère, Saint-Cloud F-92210, France

Received 1 November 1998; Revised 1 June 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pierre Le Gall, “The stationary local sojourn time in single server tandem queues with renewal input,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 417-428, 1999. https://doi.org/10.1155/S1048953399000349.